Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 9, NWS Green Bay, WI

September 26, 2009

NWS Green Bay, WI issued this gale warning at Sep 26, 2009, 4:15 PM CDT. It took effect at Sep 27, 2009, 10:00 PM CDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 26, 2009, 4:15 PM CDT (21:15 UTC)
In effect from
Sep 27, 2009, 10:00 PM CDT
Expired
Sep 29, 2009, 10:00 AM CDT
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WHUS73 KGRB 262115
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT SAT SEP 26 2009

...GALE FORCE WINDS EXPECTED BY LATE SUNDAY NIGHT...

.A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT IS
EXPECTED TO MOVE THROUGH THE WESTERN LAKES LATER SUNDAY INTO
MONDAY. SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS ON
SUNDAY AHEAD OF THE FRONT...THEN SHIFT TO THE NORTHWEST AND
INCREASE TO GALE FORCE LATER SUNDAY NIGHT.

LMZ521-522-541>543-270515-
/O.UPG.KGRB.GL.A.0003.090928T0600Z-090929T1200Z/
/O.NEW.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
415 PM CDT SAT SEP 26 2009

...GALE WARNING IN EFFECT FROM 10 PM SUNDAY TO 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM SUNDAY TO 7 AM CDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL INCREASE BY SUNDAY AFTERNOON TO 15 TO 25
KNOTS WITH GUSTS TO 30 KNOTS...GENERATING WAVES OF 3 TO 5 FT.
THEN...GALE FORCE WINDS TO 40 KNOTS ARE EXPECTED FROM LATE SUNDAY
NIGHT THROUGH EARLY TUESDAY MORNING...GENERATING WAVES OF 5 TO 8
FEET ACROSS THE NORTHERN HALF OF THE BAY OF GREEN BAY AND ON LAKE
MICHIGAN NEAR WASHINGTON ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
12 follow-up statements
560 
WHUS73 KGRB 270238
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
938 PM CDT SAT SEP 26 2009

...GALE FORCE WINDS EXPECTED BY LATE SUNDAY NIGHT...

.A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT IS
EXPECTED TO MOVE THROUGH THE WESTERN LAKES LATER SUNDAY INTO
MONDAY. SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS ON
SUNDAY AHEAD OF THE FRONT...THEN SHIFT TO THE NORTHWEST AND
INCREASE TO GALE FORCE LATER SUNDAY NIGHT. HIGH WINDS AND WAVES
WILL CONTINUE INTO EARLY TUESDAY MORNING.

LMZ521-522-541>543-271045-
/O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
938 PM CDT SAT SEP 26 2009

...GALE WARNING REMAINS IN EFFECT FROM 10 PM SUNDAY TO 7 AM CDT
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM SUNDAY TO 7 AM CDT
TUESDAY. 

SOUTHWEST WINDS WILL INCREASE BY SUNDAY AFTERNOON TO 15 TO
25 KNOTS WITH GUSTS TO 30 KNOTS...GENERATING WAVES OF 3 TO 5 FT.
THEN...GALE FORCE WINDS TO 40 KNOTS ARE EXPECTED FROM LATE SUNDAY
NIGHT THROUGH EARLY TUESDAY MORNING...GENERATING WAVES OF 5 TO
8 FEET ACROSS THE NORTHERN HALF OF THE BAY OF GREEN BAY AND ON
LAKE MICHIGAN NEAR WASHINGTON ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
652 
WHUS73 KGRB 270913
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
413 AM CDT SUN SEP 27 2009

...GALE FORCE WINDS EXPECTED BY LATE SUNDAY NIGHT...

.A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT IS
EXPECTED TO MOVE THROUGH THE WESTERN LAKES THIS EVENING.
SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS ON SUNDAY
AHEAD OF THE FRONT...THEN SHIFT TO THE NORTHWEST AND INCREASE TO
GALE FORCE LATER SUNDAY NIGHT. HIGH WINDS AND WAVES WILL CONTINUE
INTO EARLY TUESDAY MORNING.

LMZ521-522-541>543-271715-
/O.NEW.KGRB.SC.Y.0051.090927T1700Z-090928T0300Z/
/O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
413 AM CDT SUN SEP 27 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CDT
THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT
THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 7 AM CDT TUESDAY. 

SOUTHWEST WINDS WILL INCREASE BY SUNDAY AFTERNOON TO 15 TO
25 KNOTS WITH GUSTS TO 30 KNOTS...GENERATING WAVES OF 3 TO 5 FT.
THEN...GALE FORCE WINDS OVER 45 KNOTS ARE EXPECTED FROM LATE SUNDAY
NIGHT THROUGH EARLY TUESDAY MORNING...GENERATING WAVES OF 5 TO
10 FEET ACROSS THE NORTHERN HALF OF THE WATERS OF GREEN BAY AND ON
LAKE MICHIGAN NEAR WASHINGTON ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
392 
WHUS73 KGRB 271501
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 AM CDT SUN SEP 27 2009

...GALE FORCE WINDS EXPECTED TONIGHT...

.A STRONG LOW PRESSURE SYSTEM WITH A ASSOCIATED COLD FRONT...
IS EXPECTED TO MOVE THROUGH THE WESTERN LAKES THIS AFTERNOON.
SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS AHEAD OF 
THE FRONT...THEN SHIFT TO THE NORTHWEST AND INCREASE TO GALE
FORCE TONIGHT. THE HIGH WINDS AND WAVES WILL THEN CONTINUE
INTO EARLY TUESDAY MORNING.

LMZ521-522-541>543-280015-
/O.CON.KGRB.SC.Y.0051.090927T1700Z-090928T0300Z/
/O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1001 AM CDT SUN SEP 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM
CDT THIS EVENING. 

SOUTHWEST WINDS WILL INCREASE 15 TO 25 KNOTS...GENERATING WAVES
OF 3 TO 5 FT BY EARLY AFTERNOON. WINDS WILL THEN SHIFT TO THE
NORTHWEST DURING THE AFTERNOON...AND INCREASE TO GALE FORCE WINDS
OVER 45 KNOTS TONIGHT. WAVES SHOULD INCREASE TO 6 TO 9 FEET
ACROSS THE NORTHERN HALF OF THE WATERS OF GREEN BAY...AND THE
NEARSHORE WATERS OF LAKE MICHIGAN NEAR WASHINGTON ISLAND BY LATE
TONIGHT. ELSEWHERE ON THE LAKE AND BAY...WAVES SHOULD INCREASE
TO 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE 
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
010 
WHUS73 KGRB 271553
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 AM CDT SUN SEP 27 2009

...GALE FORCE WINDS EXPECTED TONIGHT AND MONDAY...

.A STRONG LOW PRESSURE SYSTEM WITH A ASSOCIATED COLD FRONT...
IS EXPECTED TO MOVE THROUGH THE WESTERN LAKES THIS AFTERNOON.
SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS AHEAD OF
THE FRONT...THEN SHIFT TO THE WEST...AND THEN NORTHWEST
THIS EVENING...AND INCREASE WITH GUSTS OVER GALE FORCE 
EXPECTED BY LATE TONIGHT. THE HIGH WINDS AND WAVES WILL 
THEN CONTINUE THROUGH MONDAY NIGHT.

LMZ521-522-541>543-280100-
/O.CON.KGRB.SC.Y.0051.090927T1700Z-090928T0300Z/
/O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1053 AM CDT SUN SEP 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM
CDT THIS EVENING. 

SOUTHWEST WINDS WILL INCREASE 15 TO 25 KNOTS...GENERATING WAVES
OF 3 TO 5 FT BY EARLY AFTERNOON. WINDS WILL THEN SHIFT TO THE
WEST THIS AFTERNOON...AND THEN NORTHWEST THIS EVENING AND
INCREASE...WITH FREQUENT TO GALE FORCE WIND GUSTS TO AROUND 45
KNOTS EXPECTED OVERNIGHT. WAVES SHOULD INCREASE TO 4 TO 8 FEET
ACROSS THE NORTHERN HALF OF THE WATERS OF GREEN BAY...AND THE
NEARSHORE WATERS OF LAKE MICHIGAN NEAR WASHINGTON ISLAND BY LATE
TONIGHT...THEN BUILD TO 6 TO 10 FEET ON MONDAY MORNING. ELSEWHERE
ON THE LAKE AND BAY...WAVES SHOULD STAY AT 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
246 
WHUS73 KGRB 272111
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 PM CDT SUN SEP 27 2009

...GALE FORCE WINDS EXPECTED TONIGHT AND MONDAY...

.A STRONG LOW PRESSURE SYSTEM WITH A ASSOCIATED COLD FRONT...IS
EXPECTED TO MOVE THROUGH THE WESTERN LAKES THIS AFTERNOON.
SOUTHWEST WINDS WILL CONTINUE AT SMALL CRAFT LEVELS AHEAD OF THE
FRONT...THEN SHIFT TO THE WEST...AND THEN NORTHWEST LATER THIS
EVENING...AND INCREASE WITH GUSTS OVER GALE FORCE EXPECTED BY LATE
TONIGHT. THE HIGH WINDS AND WAVES WILL THEN CONTINUE THROUGH LATE
MONDAY NIGHT.

LMZ521-522-541>543-280515-
/O.CON.KGRB.SC.Y.0051.000000T0000Z-090928T0300Z/
/O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 PM CDT SUN SEP 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM
CDT THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS WITH GUSTS TO NEAR
30 KNOTS EARLY THIS EVENING...GENERATING WAVES OF 3 TO 6 FT.
WINDS WILL THEN SHIFT TO THE WEST LATER THIS EVENING...AND THEN
NORTHWEST TONIGHT AND INCREASE...WITH FREQUENT TO GALE FORCE WIND
GUSTS TO AROUND 45 KNOTS EXPECTED OVERNIGHT. WAVES SHOULD INCREASE
TO 4 TO 8 FEET ACROSS THE NORTHERN HALF OF THE WATERS OF GREEN
BAY...AND THE NEARSHORE WATERS OF LAKE MICHIGAN NEAR WASHINGTON
ISLAND BY LATE TONIGHT...THEN BUILD TO 6 TO 10 FEET ON MONDAY
MORNING. ELSEWHERE ON THE LAKE AND BAY...WAVES SHOULD STAY AT 3 TO
5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
639 
WHUS73 KGRB 280317
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 PM CDT SUN SEP 27 2009

...GALE FORCE WINDS EXPECTED TONIGHT THROUGH MONDAY NIGHT...

.A STRONG LOW PRESSURE SYSTEM OVER THE WESTERN GREAT LAKES REGION
WILL PRODUCE GALE FORCE WEST TO NORTHWEST WINDS THROUGH MONDAY
NIGHT.

LMZ521-522-541>543-281130-
/O.EXP.KGRB.SC.Y.0051.000000T0000Z-090928T0300Z/
/O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1017 PM CDT SUN SEP 27 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

WEST WINDS WILL GUST TO 35 TO 45 KTS TONIGHT...THEN BECOMING
NORTHWEST WITH FREQUENT GALE FORCE GUSTS TO 45 KNOTS ON MONDAY
AND MONDAY NIGHT. WAVES SHOULD INCREASE TO 4 TO 7 FEET
TONIGHT...AND MAY REACH 6 TO 10 FEET ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.

&&

$$
BERSCH/KIECKBUSCH
575 
WHUS73 KGRB 280905
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 AM CDT MON SEP 28 2009

...GALE FORCE WINDS EXPECTED TONIGHT THROUGH MONDAY NIGHT...

.A STRONG LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL PRODUCE
GALE FORCE NORTHWEST WINDS TODAY AND TONIGHT.

LMZ521-522-541>543-281715-
/O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
405 AM CDT MON SEP 28 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

NORTHWEST WINDS WILL INCREASE TO GALE FORCE NEAR 35 KTS WITH GUSTS TO
45 KNOTS BY AFTERNOON. WAVES WILL INCREASE TO 5 TO 10 FEET ON MONDAY...
HIGHEST TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS.

&&

$$
482 
WHUS73 KGRB 281531
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1031 AM CDT MON SEP 28 2009

...GALE FORCE WINDS EXPECTED THIS AFTERNOON THROUGH TONIGHT...

.A STRONG LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL PRODUCE
GALE FORCE NORTHWEST WINDS THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-282345-
/O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1031 AM CDT MON SEP 28 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

NORTHWEST WINDS WILL INCREASE TO GALE FORCE NEAR 35 TO 40 KTS
THIS AFTERNOON...WITH GUSTS AS HIGH AS STORM FORCE...NEAR 50 KTS...
BEFORE EVENING TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES
WILL INCREASE TO AS HIGH AS 6 TO 9 FEET MONDAY MORNING ON THE
NORTHERN BAY AND LAKE MICHIGAN NEAR WASHINGTON ISLAND...WITH
HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.

&&

$$
693 
WHUS73 KGRB 282100
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT MON SEP 28 2009

...GALE FORCE WINDS EXPECTED THROUGH TONIGHT...

.A STRONG LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL
PRODUCE GALE FORCE NORTHWEST WINDS TONIGHT. THE WINDS WILL CREATE
HIGH WAVES...WITH THE HIGHEST WAVES NEAR WASHINGTON ISLAND AND
TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

WINDS AND WAVES WILL GRADUALLY DIMINISH ON TUESDAY AS THE LOW
PRESSURE SYSTEM PULLS AWAY FROM THE AREA...HOWEVER SMALL CRAFT
CONDITIONS WILL LIKELY CONTINUE INTO TUESDAY NIGHT.

LMZ521-522-541>543-290500-
/O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 PM CDT MON SEP 28 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

NORTHWEST GALES TO 35 KNOTS...WITH GALE FORCE GUSTS NEAR 40 TO 45
KNOTS...WILL CONTINUE TONIGHT. WAVES AS HIGH AS 6 TO 10 FEET ARE
EXPECTED ON THE NORTHERN BAY NEAR WASHINGTON ISLAND AND ON LAKE
MICHIGAN TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.

&&

$$

BERSCH
993 
WHUS73 KGRB 290252
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
952 PM CDT MON SEP 28 2009

...GALE FORCE WINDS TO CONTINUE THROUGH TUESDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL
PRODUCE GALE FORCE NORTHWEST WINDS THROUGH TUESDAY MORNING. THE
WINDS WILL CREATE HIGH WAVES...WITH THE HIGHEST WAVES NEAR
WASHINGTON ISLAND AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

WINDS AND WAVES WILL GRADUALLY DIMINISH ON TUESDAY AFTERNOON AS
THE LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA...HOWEVER SMALL
CRAFT CONDITIONS WILL LIKELY CONTINUE INTO TUESDAY NIGHT.

LMZ521-522-541>543-291100-
/O.EXT.KGRB.GL.W.0009.000000T0000Z-090929T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
952 PM CDT MON SEP 28 2009

...GALE WARNING NOW IN EFFECT UNTIL 10 AM CDT TUESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT TUESDAY. 

NORTHWEST GALES TO 40 KNOTS...WITH GALE FORCE GUSTS TO 45
KNOTS...WILL CONTINUE THROUGH TUESDAY MORNING. GUSTS APPROACHING
50 KNOTS ARE POSSIBLE NEAR DEATHS DOOR. WAVES AS HIGH AS 6 TO 10
FEET ARE EXPECTED ON THE NORTHERN BAY NEAR WASHINGTON ISLAND AND
ON LAKE MICHIGAN TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.

&&

$$
BERSCH
523 
WHUS73 KGRB 290911
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CDT TUE SEP 29 2009

...GALE FORCE WINDS TO CONTINUE THIS MORNING...

.GALE FORCE WINDS WILL CONTINUE UNTIL MID-MORNING...THEN START TO
DIMINISH AS THE STRONG STORM SYSTEM GENERATING THE WIND PULLS AWAY
FROM THE AREA. 

LMZ521-522-541>543-291500-
/O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 AM CDT TUE SEP 29 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

NORTHWEST GALES TO 35 KNOTS WILL CONTINUE THIS MORNING. GUSTS
APPROACHING 50 KNOTS ARE POSSIBLE NEAR DEATHS DOOR. WINDS WILL
BEGIN TO DIMINISH BY LATE MORNING...BUT WINDS AND WAVES ARE LIKELY
TO REMAIN STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT WELL INTO
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPMENT.

&&

$$

JS
612 
WHUS73 KGRB 291522
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CDT TUE SEP 29 2009

...GALE FORCE WINDS TO CONTINUE ALONG THE DOOR PENINSULA...

.GALE FORE WINDS WILL CONTINUE ON THE BAY AND LAKE ALONG THE DOOR PENINSULA.
THE WINDS SHOULD DIMINISH TO LESS THAN GALE FORCE BY LATE AFTERNOON.

LMZ521-541-292100-
/O.EXP.KGRB.GL.W.0009.000000T0000Z-090929T1500Z/
/O.NEW.KGRB.GL.W.0010.090929T1522Z-090929T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1022 AM CDT TUE SEP 29 2009

...GALE WARNING IN EFFECT UNTIL 4 PM CDT ALONG THE DOOR PENINSULA...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS EXTENDED THE GALE WARNING
FOR THE DOOR PENINSULA UNTIL 4 PM CDT. THE GALE WARNING HAS BEEN REPLACED
WITH A SMALL CRAFT ADVISORY FOR THE SOUTHERN BAY AND LAKE FROM STURGEON
BAY TO SHEBOYGAN.

NORTHERLY WIND GUSTING TO 35 KTS WILL CONTINUE THROUGH THE AFTERNOON
ALONG THE DOOR PENINSULA. WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON...
BUT WINDS AND WAVES WILL REMAIN STRONG ENOUGH TO POSE A HAZARD TO SMALL
CRAFT WELL INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPMENT.

&&

$$

LMZ522-542-543-292330-
/O.EXP.KGRB.GL.W.0009.000000T0000Z-090929T1500Z/
/O.NEW.KGRB.SC.Y.0052.090929T1522Z-090930T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1022 AM CDT TUE SEP 29 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...
WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. THE GALE WARNING IS NO
LONGER IN EFFECT.

NORTHERLY WINDS TO 30 KTS WILL CONTINUE THIS AFTERNOON AND TONIGHT AND
POSE A HAZARD TO SMALL CRAFT WELL INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Sep 26, 3:44 PM CDT, 31 minutes earlier.

Area forecast discussion, Sep 26, 3:44 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT SAT SEP 26 2009

.SHORT TERM...TONIGHT THROUGH SUNDAY. SUBSIDENCE HELPING TO REDUCE
CLOUDS ACROSS CENTRAL AND NORTHERN WISCONSIN THIS AFTERNOON. THESE
CLOUDS SHOULD LARGELY DISSIPATE AROUND SUNSET. THERE COULD BE SOME
PATCHY FOG OR STRATUS LATE TONIGHT BUT DECIDED TO LEAVE IT OUT AS
STRENGTHENING LOW LEVEL JET SHOULD KEEP THE BOUNDARY LAYER MIXED
TO SOME DEGREE. LEFT EXIT REGION OF 80 KNOT 500MB JET MOVES ACROSS
NORTHERN WISCONSIN SUNDAY AND SHOULD SUPPLY SUFFICIENT DYNAMICS
FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON
DESPITE DRY AIR. BEST CHANCE IS IN THE NORTH.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY.

A COLD FRONT IS EXPECTED TO BE THROUGH MOST OF THE FORECAST AREA
BY 00Z MONDAY. SUBSIDENCE BEHIND THE FRONT WILL COMBINE WITH
STRONG WINDS ALOFT...RESULTING IN WINDY CONDITIONS AT THE SURFACE.
CENTRAL WISCONSIN SHOULD BE WINDIER THAN OTHER PARTS OF THE
FORECAST AREA...SO THE ADVISORY HAS BEEN CONFINED TO THE
SOUTHWEST PART OF THE FORECAST AREA. ADVISORY WAS NEEDED FOR THAT
AREA IN ORDER FOR GRID CONSISTENCY REASONS. SOME ADJUSTMENTS TO
THE ADVISORY MAY BE NECESSARY WITH SUBSEQUENT ZONE ISSUANCES. DOOR
COUNTY COULD BE A PROBLEM AREA BUT WILL HOLD OFF ISSUING ANYTHING
FOR THEM AT THIS POINT.

THE COLD AIR ADVECTING ACROSS THE BAY AND NEARSHORE WATERS WILL
RESULT IN ENOUGH INSTABILITY TO MIX STRONG WINDS TO THE SURFACE.
SO HAVE JOINED LOT AND MKX AND GONE WITH A GALE WARNING STARTING
SUNDAY EVENING. THIS SEEMS REASONABLE BASED ON MIXING AND STRONG
WINDS ALOFT.

THE AIRMASS BEHIND THE FRONT IS RATHER COLD SO TEMPERATURES WILL
BE BELOW NORMAL FOR AT LEAST A COUPLE OF DAYS UNDER SURFACE HIGH
PRESSURE.
&&

.AVIATION...WENT WITH VFR WEATHER FOR TONIGHT EXCEPT THERE COULD
BE SOME LOW STRATUS IN THE NORTH AFTER 09Z. LOW LEVEL WIND SHEAR
EXPECTED AFTER MIDNIGHT AS LOW LEVEL JET INCREASES. WEST OR
SOUTHWEST WINDS ARE EXPECTED AROUND 30 KNOTS AT 1000 FEET ABOVE
GROUND LEVEL WITH LIGHT WINDS AT SURFACE.
&&

.MARINE...A COLD FRONT WILL SWEEP ACROSS THE REGION SUNDAY
EVENING. BEHIND THE COLD FRONT...STRONG WEST TO NORTHWEST WINDS
ARE EXPECTED LATER SUNDAY NIGHT AND WILL CONTINUE THROUGH EARLY
TUESDAY MORNING. GALE FORCE WINDS APPEAR LIKELY LATE SUNDAY NIGHT
INTO MONDAY NIGHT. CONDITIONS WILL NEED TO BE EVALUATED FOR A
POTENTIAL STORM WARNING. BUT THAT IS BEST LEFT FOR THE MIDNIGHT
SHIFT OR THE DAY SHIFT TOMORROW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 PM SUNDAY TO 7 PM CDT MONDAY FOR WIZ030-035-
036-045.

&&

RDM/MG
Hazardous weather outlook, Sep 26, 5:18 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
518 AM CDT SAT SEP 26 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
518 AM CDT SAT SEP 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AHEAD OF A STRONG COLD
FRONT. THERE IS A CHANCE FOR DAMAGING WINDS WITH SOME OF THE
STORMS...MAINLY EAST OF AN IRON MOUNTAIN TO WAUSAU LINE. A STRONG
STORM WILL SLOWLY MOVE AWAY FROM WISCONSIN ON MONDAY. BEHIND THE
LOW...WIND GUSTS OVER 40 MPH ARE POSSIBLE SUNDAY NIGHT INTO MONDAY
AFTERNOON. WIND GUSTS OVER 50 MPH ARE POSSIBLE ACROSS DOOR COUNTY
LATE SUNDAY NIGHT THEN CONTINUE INTO MONDAY NIGHT. THE WINDS WILL
GRADUALLY SUBSIDE MONDAY NIGHT INTO TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-271030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
518 AM CDT SAT SEP 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WEST TO NORTHWEST GALES ARE LIKELY SUNDAY NIGHT AND THEN CONTINUE
INTO TUESDAY MORNING AS LOW PRESSURE SLOWLY MOVES EAST AWAY FROM
WISCONSIN. A FEW STORM FORCE GUSTS ARE POSSIBLE LATE SUNDAY NIGHT
INTO MONDAY EVENING OVER NORTHERN DOOR COUNTY.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 5:11 AM CDTGale WatchGRB11 hr
Sep 26, 3:23 PM CDTWind AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 7 more52 hr

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.